There have been rare reports of digoxin toxicity in people taking tramadol ER. Check with your healthcare provider before taking these medications together.
Taking tramadol ER with linezolid can cause a group of symptoms called serotonin syndrome. These symptoms include confusion, hallucinations, a fast heartbeat, feeling faint, fever, sweating, muscle spasms, difficulty walking, and diarrhea. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any of these symptoms, as serotonin syndrome can be very dangerous (see Tramadol and Serotonin Syndrome for more information).
Medications That Cause Drowsiness
Combining tramadol ER with any other medications that cause drowsiness can increase your risk of side effects, such as drowsiness, confusion, memory loss, or difficulty breathing. Serious side effects may also occur. Talk to your healthcare provider before taking tramadol ER with such medications. Additionally, combining tramadol ER with some of these medications may increase the risk of seizures or serotonin syndrome (see Tramadol and Serotonin Syndrome and Tramadol and Seizures for a list of medications that can cause these problems when taken with Tramadol ER).
The liver metabolizes tramadol ER into a substance known as M1 that is responsible for much of the pain-relieving properties of tramadol ER. Quinidine interferes with the liver's ability to metabolize tramadol ER into M1, which might possibly make the medication less effective.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind.
Site users seeking medical advice about their specific situation should consult with their own physician. Click